RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadyrkhanov, R S

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:64
Abstract pages:362
Full texts:204

http://www.mathnet.ru/eng/person37317
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196904

Publications in Math-Net.Ru
1989
1. R. S. Sadyrkhanov, “Local and global implicit function theorems for equations with singularities”, Dokl. Akad. Nauk SSSR, 308:5 (1989),  1050–1053  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 410–412
1988
2. R. S. Sadyrkhanov, “The openness of mappings with singularities in Banach spaces”, Dokl. Akad. Nauk SSSR, 300:4 (1988),  808–810  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 742–744
1986
3. R. S. Sadyrkhanov, “Mappings which are global homeomorphisms”, Mat. Zametki, 39:2 (1986),  260–267  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 142–145  isi
1985
4. R. S. Sadyrkhanov, “Surjectivity, removal of the set of singularities and global homeomorphism of mappings”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1069–1072  mathnet  mathscinet  zmath
1984
5. R. S. Sadyrkhanov, “A condition for a mapping to be a local homeomorphism”, Dokl. Akad. Nauk SSSR, 275:6 (1984),  1316–1320  mathnet  mathscinet  zmath
1983
6. R. S. Sadyrkhanov, “A finite-to-one covering map criterion”, Dokl. Akad. Nauk SSSR, 273:1 (1983),  54–58  mathnet  mathscinet  zmath
1982
7. R. S. Sadyrkhanov, “On a generalization of closed and proper maps”, Dokl. Akad. Nauk SSSR, 267:6 (1982),  1309–1313  mathnet  mathscinet  zmath
1981
8. R. S. Sadyrkhanov, “Some properties of finite-to-one covering maps and their applications”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  44–49  mathnet  mathscinet  zmath
1980
9. R. S. Sadyrkhanov, “A covering map criterion in domains of normed spaces”, Dokl. Akad. Nauk SSSR, 253:6 (1980),  1318–1322  mathnet  mathscinet  zmath
1974
10. A. A.-o. Babaev, R. S. Sadyrkhanov, “On a quadrature process for a singular integral and its application”, Dokl. Akad. Nauk SSSR, 214:4 (1974),  743–746  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020